# SDR ASOA201102313

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FUSELAGE SKIN UNDER TCAS OMIN DIRECTIONAL ANTENNA S27 BETWEEN FS 295 & 310. REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PRODURE RT-3.  NO LOSS OF MATERIAL FOR LIGHT CORROSION.  RESTORED FINISH IAW SRM 51-21-05-001-001-A01, PARA 3B4 AND 5.  MINOR REPAIR.
